Perfect Quadratic Forms Connected With a Lattice and Cubature Formulas

Main Article Content

Kh. M. Shadimetov, O. Kh. Gulomov


In the present work, a new improved Voronoi algorithm is proposed for calculating the Voronoi neighborhood of a perfect form in many variables, and using this algorithm, all non-equivalent adjacent perfect forms in five variables are calculated.

Article Details


  1. G.F. Voronoi, Some Properties of Positive Perfect Quadratic Forms, in: Collected Works, Vol. 2, Izd. Akad. Nauk Ukr, Kiev, (1952), pp. 171–238.
  2. E.S. Barnes, The Complete Enumeration of Perfect Snare Forms, Phil. Trans. Rog. Soc. London, A-249 (1957), 461–506.
  3. O.K. Gulomov, S.Y. Shodiev, Computing Perfect Forms in Four Variables Using the Advanced Voronoi Algorithm, Chebyshev Collection, 2 (2021), 59–63.
  4. S.S. Ryshkov, Basic Extremal Problems of the Geometry of Positive Quadratic Forms, Doctoral Dissertation, 1970.
  5. O.K. Gulomov, B.A. Khudayarov, K.S. Ruzmetov, F.Z. Turaev, Quadratic Forms Related to the Voronoi’S Domain Faces of the Second Perfect Form in Seven Variables Dyn. Contin. Discr. Impuls. Syst. Ser. B: Appl. Algorithms. 28 (2021), 15–23
  6. O.K. Gulomov, Algorithms for Constructing a Perfect Gonohedron Based on the Principle of Duality From the Theory of Linear Inequalities, Uzbek Math. J. 2 (2001), 31–36.
  7. S.S. Shushbaev, O.K. Gulomov, Improved Voronoi’s Algorithm, Dep. V. GFNTIGKNT Ruz, Tashkent, 2000.
  8. S.S. Shushbaev, S.Y. Shodiev, About Necessary and Sufficient Condition for Strong Stationarity of the Positive Quadratic Form, Int. Math. Forum, 9 (2014), 267–272.
  9. O.K. Gulomov, S.Y. Shodiev, On an Algorithm for Finding Integer Points on Perfect Ellipsoids, AIP Conf. Proc. 2365 (2021), 050001.
  10. J.H. Conway, N.J.A. Sloane, Sphere Packings, Lattices and Groups, Springer, Berlin, 1998.
  11. M. Deza, M. Dutour, Cones of Metrics, Hemi-Metrics and Super-Metrics, Ann. Eur. Acad. Sci. 1 (2003), 141–162.
  12. J. Martinet, Perfect Lattices in Euclidean Spaces, Springer, Berlin, 2003.
  13. N.I. Shepherd-Barron, Perfect Forms and the Moduli Space of Abelian Varieties, Invent. Math. 163 (2006), 25–45.
  14. C. Soule, Perfect Forms and the Vandiver Conjecture, J. Reine Angew. Math. 517 (1999), 209–221.
  15. M. Sikiric, A. Schürmann, F. Vallentin, Classification of Eight-Dimensional Perfect Forms, Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 21–32.
  16. M.D. Sikiri´c, A. Schürmann, F. Vallentin, Complexity and Algorithms for Computing Voronoi Cells of Lattices, Math. Comput. 78 (2009), 1713–1731.
  17. S.L. Sobolev, Introduction to the Theory of Cubature Formulas, Nauka, Moscow, 1974.
  18. K.M. Shadimetov, Optimal Lattice Quadrature and Cubature Formulas in Sobolev Spaces, Science and Technology, Tashkent, 2019.
  19. K.M. Shadimetov, on the Optimal Lattice Quadrature and Cubature Formulas, Dokl. Akad. Nauk. 376 (2001), 597–600.
  20. K.M. Shadimetov, Optimal Lattice Quadrature and Cubature Formulas, Dokl. Math. 63 (2001), 92–94.
  21. M.D. Ramazanov, K.M. Shadimetov, Weight Optimal Formulas in Sobolev’s Periodic Space, Dokl. Akad. Nauk, 368 (1999), 453–455.
  22. M.D. Ramazanov, K.M. Shadimetov, Weight Optimal Cubature Formulas in the Periodic Sobolev Space, Dokl. Math. 60 (1999), 217–219.
  23. Kh.M. Shadimetov, A.R. Hayotov, F.A. Nuraliev, Construction of Optimal Interpolation Formulas in the Sobolev Space, J. Math. Sci. 264 (2022), 782–793.
  24. K.M. Shadimetov, D.M. Akhmedov, Approximate Solution of a Singular Integral Equation Using the Sobolev Method, Lobachevskii J. Math. 43 (2022), 496–505.
  25. D.M. Akhmedov, K.M. Shadimetov, Optimal Quadrature Formulas for Approximate Solution of the Rst Kind Singular Integral Equation With Cauchy Kernel, Stud. Univ. Babes-Bolyai Math. 67 (2022), 633–651.
  26. K.M. Shadimetov, A.R. Hayotov, B. Bozarov, Optimal Quadrature Formulas for Oscillatory Integrals in the Sobolev Space, J. Inequal. Appl. 2022 (2022), 103.
  27. K.M. Shadimetov, A.R. Hayotov, R.S. Karimov, Optimization of Explicit Difference Methods in the Hilbert Space W2(2,1), AIP Conf. Proc. 2781 (2023), 020054.
  28. K.M. Shadimetov, R.S. Karimov, Optimization of Adams-Type Difference Formulas in Hilbert Space W2(2,1)(0,1), J. Comput. Anal. Appl. 32 (2024), 300–319.